RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 109–119 (Mi mz3118)  

The Ock–Grawert principle for the extension of holomorphic line bundles with integrable curvature

V. V. Shevchishin

Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine

Full text: PDF file (1122 kB)

English version:
Mathematical Notes, 1991, 50:5, 1170–1177

Bibliographic databases:

Received: 18.06.1990

Citation: V. V. Shevchishin, “The Ock–Grawert principle for the extension of holomorphic line bundles with integrable curvature”, Mat. Zametki, 50:5 (1991), 109–119; Math. Notes, 50:5 (1991), 1170–1177

Citation in format AMSBIB
\Bibitem{She91}
\by V.~V.~Shevchishin
\paper The Ock--Grawert principle for the extension of holomorphic line bundles with integrable curvature
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 109--119
\mathnet{http://mi.mathnet.ru/mz3118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155563}
\zmath{https://zbmath.org/?q=an:0778.32009|0749.32024}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1170--1177
\crossref{https://doi.org/10.1007/BF01157706}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3118
  • http://mi.mathnet.ru/eng/mz/v50/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020